Search Results

There are 22429 results for: content related to: A new approach in modeling of constant temperature boundary condition in thermal lattice-Boltzmann method

  1. A non-conforming least-squares finite element method for incompressible fluid flow problems

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 3, 30 May 2013, Pages: 375–402, Pavel Bochev, James Lai and Luke Olson

    Article first published online : 7 NOV 2012, DOI: 10.1002/fld.3748

  2. A nonconforming finite element method for the Stokes equations using the Crouzeix-Raviart element for the velocity and the standard linear element for the pressure

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 3, 30 January 2014, Pages: 222–228, Bishnu P. Lamichhane

    Article first published online : 11 OCT 2013, DOI: 10.1002/fld.3848

  3. Two-objective optimization strategies using the adjoint method and game theory in inverse natural convection problems

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 11, 20 December 2012, Pages: 1341–1366, J.C.-F. Wong

    Article first published online : 16 JAN 2012, DOI: 10.1002/fld.2747

  4. Multiphysics modeling of an induction-stirred ladle in two and three dimensions

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 11, 20 December 2012, Pages: 1378–1392, Mayur Pal and Pär Jönsson

    Article first published online : 3 JAN 2012, DOI: 10.1002/fld.2749

  5. Domain versus boundary computation of flow sensitivities with the continuous adjoint method for aerodynamic shape optimization problems

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 10, 10 December 2012, Pages: 1305–1323, Carlos Lozano, Esther Andrés, Mario Martín and Pablo Bitrián

    Article first published online : 21 DEC 2011, DOI: 10.1002/fld.2743

  6. Continuation methods applied to the 2D Navier–Stokes equations at high Reynolds numbers

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 10, 10 December 2012, Pages: 1258–1289, C. Wales, A.L. Gaitonde and D.P. Jones

    Article first published online : 31 JAN 2012, DOI: 10.1002/fld.2740

  7. Exact pressure integrations on submerged bodies in waves using a quadtree adaptive mesh algorithm

    International Journal for Numerical Methods in Fluids

    J. M. Rodrigues and C. Guedes Soares

    Article first published online : 20 AUG 2014, DOI: 10.1002/fld.3948

  8. Improved production implicit continuous-fluid Eulerian method for compressible flow problems in Uintah

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 5, 20 June 2012, Pages: 926–965, L. T. Tran and M. Berzins

    Article first published online : 20 JUL 2011, DOI: 10.1002/fld.2620

  9. Approximations of the Carrier–Greenspan periodic solution to the shallow water wave equations for flows on a sloping beach

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 4, 10 June 2012, Pages: 763–780, Sudi Mungkasi and Stephen G. Roberts

    Article first published online : 9 JUN 2011, DOI: 10.1002/fld.2607

  10. Finite element assembly strategies on multi-core and many-core architectures

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 1, 10 January 2013, Pages: 80–97, G. R. Markall, A. Slemmer, D. A. Ham, P. H. J. Kelly, C. D. Cantwell and S. J. Sherwin

    Article first published online : 19 JAN 2012, DOI: 10.1002/fld.3648

  11. Design and analysis of a Schwarz coupling method for a dimensionally heterogeneous problem

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 6, 30 June 2014, Pages: 446–465, M. Tayachi, A. Rousseau, E. Blayo, N. Goutal and V. Martin

    Article first published online : 19 MAR 2014, DOI: 10.1002/fld.3902

  12. An accurate anisotropic adaptation method for solving the level set advection equation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 7, 10 November 2012, Pages: 899–922, C. Bui, C. Dapogny and P. Frey

    Article first published online : 24 NOV 2011, DOI: 10.1002/fld.2730

  13. An upwinded state approximate Riemann solver

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 578–602, B. Srinivasan, A. Jameson and S. Krishnamoorthy

    Article first published online : 10 OCT 2011, DOI: 10.1002/fld.2701

  14. Shape optimization for viscous flows by reduced basis methods and free-form deformation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 646–670, Andrea Manzoni, Alfio Quarteroni and Gianluigi Rozza

    Article first published online : 14 NOV 2011, DOI: 10.1002/fld.2712

  15. A projection method for the spectral solution of non-homogeneous and incompressible Navier–Stokes equations

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 8, 20 March 2013, Pages: 1029–1054, Bastien Di Pierro and Malek Abid

    Article first published online : 22 JUN 2012, DOI: 10.1002/fld.3700

  16. Discrete filter operators for large-eddy simulation using high-order spectral difference methods

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 2, 20 May 2013, Pages: 231–258, Guido Lodato, Patrice Castonguay and Antony Jameson

    Article first published online : 24 OCT 2012, DOI: 10.1002/fld.3740

  17. Efficient stochastic FEM for flow in heterogeneous porous media. Part 1: random Gaussian conductivity coefficients

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 5, 20 February 2014, Pages: 359–385, L. Traverso, T.N. Phillips and Y. Yang

    Article first published online : 31 OCT 2013, DOI: 10.1002/fld.3854

  18. An ALE finite element method for a coupled Stefan problem and Navier–Stokes equations with free capillary surface

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 10, 10 April 2013, Pages: 1282–1296, Eberhard Bänsch, Jordi Paul and Alfred Schmidt

    Article first published online : 6 AUG 2012, DOI: 10.1002/fld.3711

  19. A thermodynamic and dynamic subgrid closure model for two-material cells

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 2, 20 September 2013, Pages: 130–151, Mingyu Sun

    Article first published online : 20 MAR 2013, DOI: 10.1002/fld.3791

  20. Higher-order and adaptive discontinuous Galerkin methods with shock-capturing applied to transonic turbulent delta wing flow

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 8, 20 July 2013, Pages: 883–894, R. Hartmann

    Article first published online : 24 JAN 2013, DOI: 10.1002/fld.3762